# SDR FDEA2019112213023

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Part number: A54612093200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON BELLOW PANEL#411DL T/R SUPPORT SKATE ANGLE CRACK. REMOVED, REPAIRED, AND REINSTALLED #1 PYLON SUPPORT SKATE ANLGE EDGING IAW   A300-600 DWG# A54612094 ISSUE D.  FEDEX EA# 6-5450-T0350728 P1.  NACELLES/PYLONS -   PYLON FILLETS/ FAIRINGS   PYLON FILLETS/ FAIRINGS - LH PYLON OUTBOARD APRON FAIRING CRACK REPAIR.
